# SDR ASOA01024

- Difficulty date: February 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,553 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 4545 - DURING FLIGHT FROM ISP TO ATL, CREW RECEIVED A CARGO SMOKE WARNING.  CREW BLEW EMERGENCY FIRE BOTTLES AND DIVERTED TO BWI.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTORS AND REPLACED FIRE BOTTLES AND SQUIBBS.  OPERATIONAL TESTS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
